# SDR RAIA0011005

- Difficulty date: November 6, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 9,956 hours, 10,931 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Controller
- Part number: ES3023
- Condition: Failed
- Location: Cockpit
- Part time: 9,973 hours, 10,956 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7462-STL- RIGHT PROPELLER CAPTION ILLUMINATES WHEN DESELECTED.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED UPPER DIM CONTROL BOX.
